Year 2020, Volume 49 , Issue 1, Pages 56 - 67 2020-02-06

Certain classes of $k$-uniformly functions with bounded radius rotation associated with linear operator

Shahid MEHMOOD [1] , Saima MUSTAFA [2]


In this paper we use linear operator to define certain classes of analytic functions related to conic domains. Inclusion results, radius problems, rate of growth and other interesting properties are investigated.
subordination, functions with positive real part, linear operator, conic domain, starlike and convex functions
  • [1] M. Arif, S. Mahmood, J. Sokołand J. Dziok, New subclass of analytic functions in conical domain associated with a linear operator, Acta Math Sci, 36B(3), 1–13, 2016.
  • [2] M. Arif, S. Umar, S. Mahmood and J. Sokoł, New reciprocal class of analytic functions associated with linear operator, Iran. J. Sci. Technol. Trans. Sci., 42, 881–886, 2018.
  • [3] D.A. Brannan, On functions of bounded boundary rotations, Proc. Edinb. Math. Soc. 2, 339–347, 1968–1969.
  • [4] G. Golusin, On distortion theorems and coefficients of univalent functions, Rec. Math. [Mat. Sbornik] N.S., 19 (61), 183–202, 1946.
  • [5] A.W. Goodman, Univalent functions, Vol. I, II, Polygonal Publishing House, Wash- ington, New Jersey, 1983.
  • [6] A.W. Goodman, On uniformly convex functions, Ann. Polon. Math. 56, 87–92, 1991.
  • [7] S. Kanas, Techniques of the differential subordination for domains bounded by conic sections, Int. J. Math. Math. Sci. 38, 2389–2400, 2003.
  • [8] S. Kanas and A. Lecko, Differential subordination for domains bounded by hyperbolas, Zeszyty Nauk. Politech. Rzeszowskiej Mat. 175 (23), 61–70, 1999.
  • [9] S. Kanas and A. Wisniowska Conic regions and k-uniform convexity, J. Comput. Appl. Math. 105, 327–336, 1999.
  • [10] S. Kanas and A. Wiśniowska, Conic regions and k-starlike functions, Rev. Roumaine, Math. Pures Appl. 45, 647–657, 2000.
  • [11] S. Mahmood and J. Sokoł, New subclass of analytic functions in conical domain as- sociated with ruscheweyh Q-differential operator, Results Math. 71, 1345–1357, 2017.
  • [12] S. Mahmood, S.N. Malik, S. Mustafa and S.M.J. Riaz, A new subclass of k-Janowski type functions associated with Ruscheweyh derivative, J. Func. Spaces, 2017, Article ID 6095293, 7 pages, 2017.
  • [13] S.S. Miller and P.T. Mocanu, Differential subordinations theory and applications, Marcel Dekker, Inc. New York Basel, 2000.
  • [14] K.I. Noor, Higher order close-to-convex functions, Math. Japon. 37, 1–8, 1992.
  • [15] K.I. Noor, On a generalization of uniformly convex and related functions, Comp. Math. Appl. 61, 117–125, 2011.
  • [16] K.I. Noor and S.N. Malik, On a new class of analytic functions associated with conic domain, Comput. Math. Appl. 62, 367–375, 2011.
  • [17] K.I. Noor and S.N. Malik, On coefficient inequalities of functions associated with conic domains, Comput. Math. Appl. 62, 2209–2217, 2011.
  • [18] B. Pinchuk, Functions with bounded boundary rotation, Isr. J. Math. 10, 7–16, 1971.
  • [19] R.K. Raina and P. Sharma, Subordination properties of univalent functions involving a new class of operators, Electron. J. Math. Anal. Appl. 2 (1), 37–52, 2014.
  • [20] F. Rønning, Uniformly convex functions and a corresponding class of starlike func- tions, Proc. Amer. Math. Soc. 118, 189–196, 1993.
  • [21] P. Sharma, R.K. Raina and J. Sokoł, Certain subordination results involving a class of operators, Analele Univ. Oradea Fasc. Matematica, 21 (2), 89–99, 2014.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-7222-8181
Author: Shahid MEHMOOD (Primary Author)
Institution: Sarhad University of Science & I.T Landi Akhun Ahmad
Country: Pakistan


Orcid: 0000-0002-0584-1445
Author: Saima MUSTAFA
Institution: PMAS-Arid Agriculture University
Country: Pakistan


Dates

Publication Date : February 6, 2020

Bibtex @research article { hujms504565, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {56 - 67}, doi = {10.15672/HJMS.2018.651}, title = {Certain classes of \$k\$-uniformly functions with bounded radius rotation associated with linear operator}, key = {cite}, author = {MEHMOOD, Shahid and MUSTAFA, Saima} }
APA MEHMOOD, S , MUSTAFA, S . (2020). Certain classes of $k$-uniformly functions with bounded radius rotation associated with linear operator. Hacettepe Journal of Mathematics and Statistics , 49 (1) , 56-67 . DOI: 10.15672/HJMS.2018.651
MLA MEHMOOD, S , MUSTAFA, S . "Certain classes of $k$-uniformly functions with bounded radius rotation associated with linear operator". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 56-67 <https://dergipark.org.tr/en/pub/hujms/issue/52287/504565>
Chicago MEHMOOD, S , MUSTAFA, S . "Certain classes of $k$-uniformly functions with bounded radius rotation associated with linear operator". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 56-67
RIS TY - JOUR T1 - Certain classes of $k$-uniformly functions with bounded radius rotation associated with linear operator AU - Shahid MEHMOOD , Saima MUSTAFA Y1 - 2020 PY - 2020 N1 - doi: 10.15672/HJMS.2018.651 DO - 10.15672/HJMS.2018.651 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 56 EP - 67 VL - 49 IS - 1 SN - 2651-477X-2651-477X M3 - doi: 10.15672/HJMS.2018.651 UR - https://doi.org/10.15672/HJMS.2018.651 Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Certain classes of $k$-uniformly functions with bounded radius rotation associated with linear operator %A Shahid MEHMOOD , Saima MUSTAFA %T Certain classes of $k$-uniformly functions with bounded radius rotation associated with linear operator %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 1 %R doi: 10.15672/HJMS.2018.651 %U 10.15672/HJMS.2018.651
ISNAD MEHMOOD, Shahid , MUSTAFA, Saima . "Certain classes of $k$-uniformly functions with bounded radius rotation associated with linear operator". Hacettepe Journal of Mathematics and Statistics 49 / 1 (February 2020): 56-67 . https://doi.org/10.15672/HJMS.2018.651
AMA MEHMOOD S , MUSTAFA S . Certain classes of $k$-uniformly functions with bounded radius rotation associated with linear operator. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 56-67.
Vancouver MEHMOOD S , MUSTAFA S . Certain classes of $k$-uniformly functions with bounded radius rotation associated with linear operator. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 67-56.